# SDR IPXA2021110975815

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 15,904 hours, 2,282 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADURING CRUISE FLIGHT AT FL320 THE STATUS MESSAGE "CARGO DET AFT 22" ILLUMINATEDACCOMPLISHED 747-8 FIM TASK 31-98-00-810-801 FOR FAULT CODE 261 263 22. NO ACTIVE FAULTS OR IND. A/C OK FOR SERVICE.
